Abstract

Based on the generalized diffraction integral formula, analytical propagation expressions for a partially coherent anomalous hollow beam (AHB) propagating through a quadratic-index medium are derived. The distributions of intensity and Poynting vector for a partially coherent AHB through the quadratic-index medium are numerically and theoretically studied. It is found that the intensity and Poynting vector of the partially coherent AHB take on a periodical change. The evolution properties of the partially coherent AHB in a quadratic-index medium are closely relevant to its transverse coherence width and the quadratic-index parameter of media.

© 2020 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Degree of polarization of a tightly focused, partially coherent anomalous hollow beam

Chunhao Liang, Chenchen Zhao, Chengliang Zhao, Kuilong Wang, and Yangjian Cai
J. Opt. Soc. Am. A 31(12) 2753-2758 (2014)

Fractional Fourier transform for an anomalous hollow beam

Kuilong Wang and Chengliang Zhao
J. Opt. Soc. Am. A 26(12) 2571-2576 (2009)

Nonparaxial propagation properties of a vector partially coherent dark hollow beam

Yangsheng Yuan, Shengcai Du, Yiming Dong, Fei Wang, Chengliang Zhao, and Yangjian Cai
J. Opt. Soc. Am. A 30(7) 1358-1372 (2013)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (4)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (20)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription